# SDR WX0A2022112831661

- Difficulty date: November 25, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N273NV
- Make and model: Airbus A320-214
- Aircraft serial: 3076
- Aircraft time: 34,182 hours, 24,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 873452
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OPERATIONAL TEST OF EPSU BAT CAP TEST AND FOUND AFT LEFT BATTERY OF THE EPSU REQUIRED A REMOVAL AND REPLACE. / REMOVED AND REPLACED AFT LEFT BATTERY OF THE EMERGENCY POWER SUPPLY UNIT. IAW AMM 33-51-38-000-002-A AND AMM 33-51-38-400-002-A"
